MathSciNet Relay Station
MathSciNet bibliographic data
MR2214961 49N60 (49J10 49K10)
Kristensen, Jan; Mingione, Giuseppe The singular set of minima of integral functionals. Arch. Ration. Mech. Anal. 180 (2006), no. 3, 331–398.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement